MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION
Model Number SU130-0323
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A non-conformance/device history record review could not be conducted because a lot number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.However, a corrective and preventative action has been opened to further investigate and address the reported condition.
 
Event or Problem Description
Patient had an elective laminectomy and fusion surgery.Patient returned to the hospital post procedure after being discharged.Ct imaging revealed a surgical drain fragment in the laminectomy bed region with its proximal end in the subcutaneous soft tissues just beneath the skin.Patient returned to surgery for removal of retained drain fragment.A surgical drain/drain fragment is suggested in the region of the laminectomy bed with its proximal end in the subcutaneous soft tissues just beneath the skin.No further information was provided.

Brand Name
CARDINAL HEALTH
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25194342
Report Number1423537-2026-00160
Device Sequence Number21440898
Product Code GBX
UDI-Device Identifier10192253022247
UDI-Public(01)10192253022247
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSU130-0323
Device Catalogue NumberSU130-0323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight69 KG
Patient RaceWhite